# SDR UALA2012070303551

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 37,976 hours, 15,482 cycles
- Engine: Iae V2522A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 341000051
- Part serial: 414850
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'ENG FIRE EXTING-DISCH' LIGHT OF 'AGENT 1' ILLUMINATED WITHOUT FIRING BOTTLE 1.  FOUND CONNECTOR 6WE2 ON BOTTLE NR 1 ENGINE NR 2 LOOSE, SECURED AND CHECKS NORMAL.  PROBLEM RECURRED.  REPLACED NR 2 ENGINE, NR 1 FIRE BOTTLE PER MM, SYSTEM OPS CHECKED NORMAL.  PART BORROWED FROM USAIR, EMPTY BOX IN FRT PIT.  UAL PART OFF MFG # 34100005-1 SN OFF 414850.  USAIR PART ON MFG # 34100005-1, SN ON 4711.
